Skip to main content
Article thumbnail
Location of Repository

Near‐fatal spontaneous hepatic rupture associated with anabolic androgenic steroid use: a case report

By J J Patil, B O'Donohoe, C F Loyden and D Shanahan

Abstract

Anabolic androgenic steroids are commonly used at high doses by bodybuilders and athletes to enhance physique and improve performance levels. We report a case of spontaneous hepatic rupture with life‐threatening haemorrhage associated with a past history of anabolic steroid use

Topics: Case Report
Publisher: BMJ Group
OAI identifier: oai:pubmedcentral.nih.gov:2465371
Provided by: PubMed Central
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://www.pubmedcentral.nih.g... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.